Chronic lithium intoxication: Varying electrocardiogram mani
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Lithium is a commonly used drug in psychiatric practice. It is used in the treatment of depression and bipolar disorder. It has a narrow therapeutic index with documented adverse effects even near therapeutic levels. It has myriad of manifestations at toxic levels. The cardiovascular effects range from relatively benign ST-T wave changes to fatal arrhythmias. We describe a case of lithium toxicity which presented as a junctional rhythm and later showed a variety of manifestations such as complete heart block, atrial fibrillation, sinus bradycardia, and finally reverted to sinus rhythm at par with serum lithium levels....

http://www.ijp-online.com/article.asp?issn=0253-7613;year=2017;volume=49;issue=1;spage=127;epage=129;aulast=Maddala
Preview
Dr. S●●●●m PK and 3 others like this
Like
Comment
Share